Could I be pregnant on the pill and antibiotics?

Patient

Q: Hello! I have been on the Pill for over a year now. My boyfriend and I have been having unprotected sex for the past 4 months but he pulls out before he ejaculates. I am also on antibiotics. My last period was 17 days ago but it was brownish in color and lasted 1 day (usually red 3-5days). I've been feeling tired, nauseous, and episodes of diarrhea. I took a pregnancy test--negative. Is it too early? Could I still be pregnant? Thanks.

Symptoms:  Unusual period, tiredness, nausea, diarrhea
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews